-
1
-
-
0042521832
-
Rigorous studies of critical behavior II
-
Basel: Birkhäuser
-
Aizenman, M.: Rigorous studies of critical behavior II. In: Progress in Physics, vol. 10, pp. 453-481. Basel: Birkhäuser 1985
-
(1985)
Progress in Physics
, vol.10
, pp. 453-481
-
-
Aizenman, M.1
-
2
-
-
0001020411
-
Percolation of the minority spins in high-dimensional Ising models
-
Aizenman, M., Bricmont, J., Lebowitz, J.L.: Percolation of the minority spins in high-dimensional Ising models. J. Statist. Phys. 49, 859-865 (1987)
-
(1987)
J. Statist. Phys.
, vol.49
, pp. 859-865
-
-
Aizenman, M.1
Bricmont, J.2
Lebowitz, J.L.3
-
4
-
-
0002005827
-
The wulff construction and asymptotics of the finite cluster distribution for two-dimensional Bernoulli percolation
-
Alexander, K., Chayes, J.T., Chayes, L.: The Wulff construction and asymptotics of the finite cluster distribution for two-dimensional Bernoulli percolation. Comm. Math. Phys. 131, 1-50 (1990)
-
(1990)
Comm. Math. Phys.
, vol.131
, pp. 1-50
-
-
Alexander, K.1
Chayes, J.T.2
Chayes, L.3
-
5
-
-
85033760327
-
On the chemical distance for supercritical Bernoulli percolation
-
to appear
-
Antal, P., Pisztora, A.: On the chemical distance for supercritical Bernoulli percolation. Ann. Probab. (to appear)
-
Ann. Probab.
-
-
Antal, P.1
Pisztora, A.2
-
6
-
-
0000280765
-
Percolation in half-spaces: Equality of critical densities and continuity of the percolation probability
-
Barsky, D.J., Grimmett, R.G., Newman, C.M.: Percolation in half-spaces: equality of critical densities and continuity of the percolation probability. Probab. Theory Relat. Fields 90, 111-148 (1991)
-
(1991)
Probab. Theory Relat. Fields
, vol.90
, pp. 111-148
-
-
Barsky, D.J.1
Grimmett, R.G.2
Newman, C.M.3
-
7
-
-
0038077194
-
Bernoulli percolation above threshold: An invasion percolation analysis
-
Chayes, J.T., Chayes, L., Newman, C.M.: Bernoulli percolation above threshold: an invasion percolation analysis. Ann. Probab. 15, 1272-1287 (1987)
-
(1987)
Ann. Probab.
, vol.15
, pp. 1272-1287
-
-
Chayes, J.T.1
Chayes, L.2
Newman, C.M.3
-
8
-
-
0001020412
-
Exponential decay of connectivities in the two-dimensional Ising model
-
Chayes, J.T., Chayes, L., Schonmann, R.H.: Exponential decay of connectivities in the two-dimensional Ising model. J. Statist. Phys. 49, 433-445 (1987)
-
(1987)
J. Statist. Phys.
, vol.49
, pp. 433-445
-
-
Chayes, J.T.1
Chayes, L.2
Schonmann, R.H.3
-
13
-
-
34250106099
-
Large deviations for the contact process and two dimensional percolation
-
Durrett, R. and Schonmann, R.H.: Large deviations for the contact process and two dimensional percolation. Probab. Theory Relat. Fields 77, 583-603 (1988)
-
(1988)
Probab. Theory Relat. Fields
, vol.77
, pp. 583-603
-
-
Durrett, R.1
Schonmann, R.H.2
-
15
-
-
0001440863
-
Generalization of the Fortuin-Kasteleyn-Swendsen-Wang representation and Monte Carlo algorithm
-
Edwards, R.G., Sokal, A.D.: Generalization of the Fortuin-Kasteleyn-Swendsen-Wang representation and Monte Carlo algorithm. Phys. Rev. D 38, 2009-2012 (1988)
-
(1988)
Phys. Rev. D
, vol.38
, pp. 2009-2012
-
-
Edwards, R.G.1
Sokal, A.D.2
-
16
-
-
0000982881
-
Large deviations for the empirical field of a Gibbs measure
-
Föllmer, H., Orey, S.: Large deviations for the empirical field of a Gibbs measure. Ann. Probab. 16, 961-977 (1988)
-
(1988)
Ann. Probab.
, vol.16
, pp. 961-977
-
-
Föllmer, H.1
Orey, S.2
-
17
-
-
0002049957
-
Large deviations and surface entropy for Markov fields
-
Föllmer, H., Ort, M.: Large deviations and surface entropy for Markov fields. Asterisque 157-158, 173-190 (1988)
-
(1988)
Asterisque
, vol.157-158
, pp. 173-190
-
-
Föllmer, H.1
Ort, M.2
-
18
-
-
34547344135
-
On the random cluster model. 11
-
Fortuin, C.M.: On the random cluster model. 11. Physica 58, 393-418 (1972)
-
(1972)
Physica
, vol.58
, pp. 393-418
-
-
Fortuin, C.M.1
-
19
-
-
0041855748
-
On the random cluster model. I
-
Fortuin, C.M., Kasteleyn, P.W.: On the random cluster model. I. Physica 57, 536-564 (1972)
-
(1972)
Physica
, vol.57
, pp. 536-564
-
-
Fortuin, C.M.1
Kasteleyn, P.W.2
-
20
-
-
0041519976
-
-
Thesis
-
Gandolfi, A.: Thesis. (1989)
-
(1989)
-
-
Gandolfi, A.1
-
24
-
-
0001626028
-
The supercritical phase of percolation is well behaved
-
Grimmett, G.R., Marstrand J.M.: The supercritical phase of percolation is well behaved. Proc. R. Soc. Lond. Ser. A 430, 439-457 (1990)
-
(1990)
Proc. R. Soc. Lond. Ser. A
, vol.430
, pp. 439-457
-
-
Grimmett, G.R.1
Marstrand, J.M.2
-
25
-
-
0042521830
-
Inequalities of FKG type
-
Den Hollander, F., Keane, M.: Inequalities of FKG type. Physica 138A, 167-182 (1986)
-
(1986)
Physica
, vol.138 A
, pp. 167-182
-
-
Den Hollander, F.1
Keane, M.2
-
26
-
-
21344496131
-
Large deviations for the 2D Ising model: A lower bound without cluster expansions
-
Ioffe, D.: Large deviations for the 2D Ising model: a lower bound without cluster expansions. J. Stat. Phys. 74, 411-432 (1993)
-
(1993)
J. Stat. Phys.
, vol.74
, pp. 411-432
-
-
Ioffe, D.1
-
28
-
-
0002023496
-
The probability of a large finite cluster in supercritical Bernoulli percolation
-
Kesten, H., Zhang, Y.: The probability of a large finite cluster in supercritical Bernoulli percolation. Ann. Probab. 18, 537-555 (1990)
-
(1990)
Ann. Probab.
, vol.18
, pp. 537-555
-
-
Kesten, H.1
Zhang, Y.2
-
29
-
-
0001446038
-
Coexistence of phases in Ising ferromagnets
-
Lebowitz, J.L.: Coexistence of phases in Ising ferromagnets. J. Statist. Phys. 16, 463-476 (1977)
-
(1977)
J. Statist. Phys.
, vol.16
, pp. 463-476
-
-
Lebowitz, J.L.1
-
30
-
-
0002898496
-
Pseudo-free energies and large deviations for non-Gibbsian FKG measures
-
Lebowitz, J.L., Schonmann, R.H.: Pseudo-free energies and large deviations for non-Gibbsian FKG measures. Probab. Theory Relat. Fields. 77, 49-64 (1988)
-
(1988)
Probab. Theory Relat. Fields
, vol.77
, pp. 49-64
-
-
Lebowitz, J.L.1
Schonmann, R.H.2
-
33
-
-
0000652715
-
Large deviations for Gibbs random fields
-
Olla, S.: Large deviations for Gibbs random fields. Probab. Theory Relat. Fields 77, 395-409 (1988)
-
(1988)
Probab. Theory Relat. Fields
, vol.77
, pp. 395-409
-
-
Olla, S.1
-
34
-
-
85033764399
-
Large deviations for discrete and continuous percolation
-
to appear
-
Penrose, M.D., Pisztora, A.: Large deviations for discrete and continuous percolation. Adv. Appl. Probab. (to appear)
-
Adv. Appl. Probab.
-
-
Penrose, M.D.1
Pisztora, A.2
-
35
-
-
0000981771
-
Large deviations and phase separation in the two-dimensional Ising model
-
Pfister, C.E.: Large deviations and phase separation in the two-dimensional Ising model. Helv. Phys. Acta 64, 953-1054 (1991)
-
(1991)
Helv. Phys. Acta
, vol.64
, pp. 953-1054
-
-
Pfister, C.E.1
-
36
-
-
0042521828
-
-
Thesis
-
Pisztora, A.: Thesis. (1993)
-
(1993)
-
-
Pisztora, A.1
-
37
-
-
0000798606
-
Second order large deviation estimates for ferromagnetic systems in the phase coexistence region
-
Schonmann, R.H.: Second order large deviation estimates for ferromagnetic systems in the phase coexistence region. Comm. Math. Phys. 112, 409-422 (1987)
-
(1987)
Comm. Math. Phys.
, vol.112
, pp. 409-422
-
-
Schonmann, R.H.1
|